# SDR F3LA200100125

- Difficulty date: November 17, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Torn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED NR 2 ENGINE OTBD ENGINE COWL DOUBLER METAL TORN AT LATCH CUTOUT, 5TH LATCH FROM AFT.  FABRICATED AND INSTALLED DOUBLER AND STRIKER PLATE PER SRM 51-40-2.
